# SDR SWAA082780

- Difficulty date: May 22, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 77,798 hours, 53,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND FUSELAGE SKIN CRACKED AT AFT SERVICE DOOR CUTOUT UPPER HINGE CUTOUT.  REPAIRED SKIN PER SRM.
